Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 510, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Nov 16, 2011, 6:40 PM EST for Telfair County, Wheeler County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 16, 2011, 6:40 PM EST (23:40 UTC)
- Expired
- Nov 16, 2011, 7:17 PM EST
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Telfair County, GA, Wheeler County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 16, 1:35 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.7 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 486 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 467 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
993
WUUS52 KFFC 162340
SVRFFC
GAC271-309-170030-
/O.NEW.KFFC.SV.W.0510.111116T2340Z-111117T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
640 PM EST WED NOV 16 2011
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN TELFAIR COUNTY IN CENTRAL GEORGIA
WHEELER COUNTY IN CENTRAL GEORGIA
* UNTIL 730 PM EST
* AT 636 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM HELENA TO MCRAE TO 10 MILES SOUTH OF
MCRAE...MOVING EAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SCOTLAND...ALAMO AND GLENWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST WEDNESDAY EVENING
FOR SOUTHEASTERN GEORGIA.
&&
LAT...LON 3183 8302 3201 8299 3205 8303 3212 8294
3214 8296 3215 8294 3214 8293 3218 8287
3220 8288 3219 8286 3230 8273 3230 8266
3216 8261 3212 8263 3204 8261 3197 8254
TIME...MOT...LOC 2340Z 250DEG 35KT 3211 8295 3204 8288
3195 8290
$$1 follow-up statement
428
WWUS52 KFFC 170017
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
717 PM EST WED NOV 16 2011
GAC271-309-170025-
/O.CAN.KFFC.SV.W.0510.000000T0000Z-111117T0030Z/
WHEELER GA-TELFAIR GA-
717 PM EST WED NOV 16 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TELFAIR AND WHEELER
COUNTIES HAS BEEN CANCELLED...
THE THUNDERSTORMS ACROSS THIS AREA HAVE WEAKENED BELOW SEVERE
LIMITS. HOWEVER...MODERATE TO HEAVY RAIN AND OCCASIONAL
CLOUD-TO-GROUND LIGHTNING WILL CONTINUE...ESPECIALLY ACROSS THE
SOUTHERN PART OF THE COUNTY FOR THE NEXT 30 TO 45 MINUTES.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST WEDNESDAY EVENING
FOR SOUTHEASTERN GEORGIA.
LAT...LON 3183 8302 3201 8299 3205 8303 3212 8294
3214 8296 3215 8294 3214 8293 3218 8287
3220 8288 3219 8286 3230 8273 3230 8266
3216 8261 3212 8263 3204 8261 3197 8254
TIME...MOT...LOC 0015Z 250DEG 35KT 3223 8257 3216 8250
3207 8252
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 16, 2:05 PM EST, 4 hours 35 minutes earlier.
Area forecast discussion, Nov 16, 2:05 PM EST, 4 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 205 PM EST WED NOV 16 2011 .SHORT TERM /TONIGHT THROUGH FRIDAY/... COLD FRONT APPROACHING THE NORTHWEST CORNER OF THE STATE AT THIS TIME WILL CONTINUE TO MOVE EAST AND SOUTHEAST ACROSS THE FORECAST AREA OVERNIGHT. ENTIRE FORECAST AREA SHOULD BE ON THE BACK SIDE OF THE FRONT BEFORE 12Z. FOR THE REMAINDER OF THE AFTERNOON AND THIS EVENING. LINE OF STRONG THUNDERSTORMS MOVING ACROSS THE FORECAST AREA WILL CONTINUE TO MARCH EAST. MODERATE INSTABILITY AND STRONG SHEAR HAS RESULTED IN EMBEDDED ROTATING STORMS AND THIS TREND SHOULD CONTINUE INTO THE EVENING. CURRENT WATCHES COVER THE THREAT AREA AND TIMING WELL. THE REST OF THE SHORT TERM FORECAST PERIOD LOOKS DRY AND SEASONABLY COOL AS THE UPPER LEVEL FLOW FLATTENS TO NEAR ZONAL AND SURFACE HIGH PRESSURE MIGRATES ACROSS THE TENNESSEE VALLEY AND SOUTHERN APPALACHIANS INTO THE MID ATLANTIC STATES. .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... NO SIGNIFICANT CHANGES MADE TO THE LONG TERM FORECAST GRIDS...CURRENT FORECAST APPEARS TO BE ON TRACK WITH LATEST MEDIUM RANGE MODEL TRENDS. PREVIOUS LONG TERM FORECAST DISCUSSION... /ISSUED 345 AM EST WED NOV 16 2011/ CENTER OF SURFACE HIGH CENTERED OVER THE TENNESSEE VALLEY BY THURSDAY...AND QUICKLY PROPAGATES OVER THE MID ATLANTIC STATES BY LATE FRIDAY. NEXT LOW PRESSURE SYSTEM SHOOTS ACROSS THE MIDWEST FROM THE CENTRAL U.S. ON SATURDAY...DRAGGING A COLD FRONT BEHIND IT. MOISTURE AHEAD OF THIS FRONTAL SYSTEM COULD BRING RAIN TO NORTH GEORGIA SUNDAY AFTERNOON AND INTO MONDAY...THOUGH HIGH PRESSURE MAINTAINING A HOLD OVER THE STATE THROUGH MID WEEK WILL KEEP THE FRONT FROM PUSHING TOO FAR INTO THE STATE. AS A RESULT...HAVE GENERALLY KEPT JUST SLIGHT CHANCE POPS IN THE LATE EXTENDED PERIODS FOR NORTH GEORGIA. 31 && .HYDROLOGY... PRECIPITATION AMOUNTS ARE NOT EXPECTED TO BE SUFFICIENT FOR WIDESPREAD FLOODING ISSUES ALTHOUGH LOCALIZED HEAVY RAIN MAY RESULT IN BRIEF LOCAL ISSUES. NO WATCH IS ANTICIPATED. && AVIATION... 18Z UPDATE... AREA OF SHOWERS WITH EMBEDDED THUNDERSTORMS MOVING INTO METRO ATL SITES. THIS WILL CONTINUE TO PUSH NORTHEAST AND INTO THE REST OF THE TAF SITES THIS AFTERNOON. SHOULD SEE CHANCE OF THUNDERSTORMS DIMINISH ACROSS METRO SITES EARLY EVENING...23Z TO 00Z RANGE. MVFR TO VFR CIGS THIS AFTERNOON WILL CONTINUE BUT LOWER TO IFR OVERNIGHT. EXPECT 2 TO 3SM VSBYS WITH THE STRONGER TSRA. WINDS ARE ALSO A CONCERN THIS AFTERNOON AND HAVE ALREADY SEEN GUSTS TO 26KTS. WILL CONTINUE TO SEE THESE STRONG WINDS THROUGH THIS AFTERNOON BUT WILL STAY ON THE WEST SIDE. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON VSBYS AND CIGS. HIGH CONFIDENCE ON WIND. LOW CONFIDENCE ON ENDING OF PRECIP. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 53 58 30 57 / 60 5 0 0 ATLANTA 49 56 31 57 / 60 5 0 0 BLAIRSVILLE 47 51 25 55 / 50 5 0 0 CARTERSVILLE 46 55 26 56 / 40 5 0 0 COLUMBUS 53 62 34 61 / 60 5 0 0 GAINESVILLE 50 57 31 55 / 60 5 0 0 MACON 57 64 31 61 / 60 5 0 0 ROME 44 54 27 58 / 30 5 0 0 PEACHTREE CITY 51 57 26 57 / 60 5 0 0 VIDALIA 64 68 38 63 / 60 10 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 9 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...BUTTS... CLARKE...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK... GREENE...HANCOCK...HOUSTON...JACKSON...JASPER...JEFFERSON... JOHNSON...JONES...LAMAR...LAURENS...MACON...MADISON...MARION... MONROE...MONTGOMERY...MORGAN...NEWTON...OCONEE...OGLETHORPE... PEACH...PULASKI...PUTNAM...SCHLEY...SUMTER...TALIAFERRO... TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...UPSON...WALTON... WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES... WILKINSON. TORNADO WATCH UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA... CHEROKEE...CLAYTON...COBB...COWETA...DADE...DAWSON...DEKALB... DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GORDON... GWINNETT...HALL...HARALSON...HARRIS...HEARD...HENRY...LUMPKIN... MERIWETHER...MURRAY...MUSCOGEE...NORTH FULTON...PAULDING... PICKENS...PIKE...POLK...ROCKDALE...SOUTH FULTON...SPALDING... STEWART...TALBOT...TOWNS...TROUP...UNION...WALKER...WHITE... WHITFIELD. && 20
Hazardous weather outlook, Nov 16, 6:08 PM EST, 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 608 PM EST WED NOV 16 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-171200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 606 PM EST WED NOV 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... SCATTERED SEVERE THUNDERSTORMS EXPECTED ACROSS PARTS OF CENTRAL GEORGIA THIS EVENING. .SYNOPSIS... A STRONG COLD FRONT HAS MOVED INTO NORTHWEST GEORGIA. THIS FRONT WILL MOVE ACROSS THE REST OF NORTH AND CENTRAL GEORGIA TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE ISOLATED TORNADOES...DAMAGING WINDS UP TO 60 MPH...AND OCCASIONAL CLOUD TO GROUND LIGHTNING. .DISCUSSION... A LARGE AREA OF SHOWERS AND SCATTERED SEVERE THUNDERSTORMS CONTINUED TO MOVE ACROSS CENTRAL GEORGIA EARLY THIS EVENING. THESE STORMS WILL CONTINUE TO MOVE EAST AND WILL BE OUT OF THE REGION BY 8 PM. ISOLATED TORNADOES WILL CONTINUE TO BE A THREAT EARLY THIS EVENING AS STRONG SHEAR WILL CONTINUE OVER CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS A SLIGHT CHANCE OF THUNDERSTORMS EARLY THURSDAY MORNING...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REMAIN ALERT UNTIL THE THREAT OF SEVERE WEATHER HAS DIMINISHED LATER THIS EVENING.
In the hours before
Special weather statement, Nov 16, 5:00 PM EST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 PM EST WED NOV 16 2011
GAZ104>106-162230-
500 PM EST WED NOV 16 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN SUMTER...CRISP
AND DOOLY COUNTIES UNTIL 530 PM EST...
AT 455 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM AROUND DRAYTON THROUGH SOUTHWEST OF FORT EARLY...
MOVING EAST AT 40 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS SUMTER...
CRISP AND DOOLY COUNTIES THROUGH 530 PM EST. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE GEORGIA VETERANS MEMORIAL STATE PARK...
LAMAR...COBB...DESOTO...FORT EARLY...DRAYTON...RAINES...CORDELE...
RICHWOOD...VIENNA...EAST CRISP...WENONA...ARABI...TREMONT AND
TIPPETTVILLE.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3183 8388 3184 8394 3185 8395 3191 8394
3191 8407 3206 8411 3219 8361 3183 8361
3181 8362 3181 8372 3180 8380
TIME...MOT...LOC 2200Z 259DEG 35KT 3206 8392 3194 8384
3183 8397Local storm report, Nov 16, 5:14 PM EST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
514 PM EST WED NOV 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM TSTM WND DMG 3 WSW TUCKERS CROSSROAD 32.68N 82.91W
11/16/2011 LAURENS GA EMERGENCY MNGR
LAURENS COUNTY EMERGENCY MANAGEMENT REPORTED SEVERAL
DOWNED TREES IN THE NORTHERN PART OF THE COUNTY.
0510 PM HAIL WRIGHTSVILLE 32.73N 82.72W
11/16/2011 E1.00 INCH JOHNSON GA EMERGENCY MNGR
JOHNSON COUNTY EMERGENCY MANAGEMENT REPORTED HAIL AT
LEAST THE SIZE OF QUARTERS AND STRONG GUSTY WINDS IN
WRIGHTSVILLE.
&&
RGARCIASpecial weather statement, Nov 16, 5:21 PM EST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
521 PM EST WED NOV 16 2011
GAZ105>108-162245-
521 PM EST WED NOV 16 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WILCOX...
PULASKI...CRISP AND DOOLY COUNTIES UNTIL 545 PM EST...
AT 518 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM NORTHWEST OF TIPPETTVILLE THROUGH SOUTHWEST OF
ARABI...MOVING NORTHEAST AT 55 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILCOX...
PULASKI...CRISP AND DOOLY COUNTIES THROUGH 545 PM EST. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE CORDELE...EAST CRISP...ARABI...
PLEASANT VIEW...MOCK SPRINGS...TREMONT...TIPPETTVILLE...OWENSBORO...
SEVILLE...HATLEY...DOUBLE RUN...BROWNING...POPE CITY...PINEVIEW AND
PITTS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3181 8381 3219 8377 3229 8336 3227 8335
3225 8337 3218 8330 3215 8332 3213 8331
3210 8333 3207 8330 3201 8330 3200 8328
3198 8329 3192 8321 3185 8318 3185 8360
3180 8362
TIME...MOT...LOC 2220Z 239DEG 47KT 3216 8366 3176 8373
3170 8396Local storm report, Nov 16, 5:39 PM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
539 PM EST WED NOV 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG 3 N CHATSWORTH 34.81N 84.77W
11/16/2011 MURRAY GA COUNTY OFFICIAL
15 TO 20 TREES DOWN...MOST NEAR OLD FEDERAL RD NORTH.
0300 PM FLOOD 1 W CHATSWORTH 34.77N 84.79W
11/16/2011 MURRAY GA COUNTY OFFICIAL
8 INCHES OF FLOWING WATER OVER FORREST ST
&&
DELAYED REPORTS
SNELSONSpecial weather statement, Nov 16, 5:41 PM EST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 PM EST WED NOV 16 2011
GAZ097-107>109-162330-
541 PM EST WED NOV 16 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN WILCOX...PULASKI...LAURENS AND DODGE COUNTIES UNTIL 630 PM EST...
AT 536 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM AROUND PLAINFIELD THROUGH SOUTHWEST OF DOUBLE
RUN...MOVING EAST AT 50 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS WILCOX...PULASKI...LAURENS AND DODGE COUNTIES THROUGH 630
PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
PLAINFIELD...DUBOIS...GRESSTON...EASTMAN...PLEASANT VIEW...POPE
CITY...SEVILLE...DOUBLE RUN...PINEVIEW...PITTS...ROCHELLE...
CADWELL...CEDAR CREEK...UNION AND ANTIOCH CHURCH. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3185 8361 3224 8361 3229 8337 3227 8335
3231 8329 3243 8270 3233 8275 3231 8272
3219 8286 3220 8288 3218 8287 3214 8293
3214 8296 3212 8294 3190 8321 3188 8318
3184 8318
TIME...MOT...LOC 2240Z 256DEG 43KT 3230 8305 3210 8324
3174 8359Local storm report, Nov 16, 6:30 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EST WED NOV 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM HAIL 2 WNW SUMMERTOWN 32.76N 82.30W
11/16/2011 E1.00 INCH EMANUEL GA AMATEUR RADIO
AMATEUR RADIO RELAYED REPORTS OF TREES BLOCKING MCGARRS
MILL POND ROAD AND QUARTER-SIZED HAIL.
&&
RGARCIAThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 11:23 AM EST | Special Weather Statement | FFC | Dade | 67 min |
| Nov 16, 12:04 PM EST | Special Weather Statement | FFC | Floyd, Polk | 41 min |
| Nov 16, 12:22 PM EST | Special Weather Statement | FFC | Carroll, Douglas | 38 min |
| Nov 16, 12:46 PM EST | Tornado Warning | FFC | Cobb, Paulding | 29 min |
| Nov 16, 1:06 PM EST | Tornado Warning | FFC | Cherokee, Cobb, Fulton | 39 min |
| Nov 16, 1:11 PM EST | Tornado Warning | FFC | Harris, Troup | 49 min |
| Nov 16, 1:25 PM EST | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 35 min |
| Nov 16, 1:28 PM EST | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth | 47 min |
| Nov 16, 1:42 PM EST | Special Weather Statement | FFC | Fannin, Murray | 48 min |
| Nov 16, 1:44 PM EST | Tornado Warning | FFC | DeKalb, Fulton, Gwinnett | 26 min |
| Nov 16, 1:52 PM EST | Tornado Warning | FFC | Harris, Meriwether, Talbot, Upson | 38 min |
| Nov 16, 1:59 PM EST | Severe Thunderstorm Warning | FFC | Fannin, Union | 31 min |
| Nov 16, 2:04 PM EST | Special Weather Statement | FFC | Hall | 26 min |
| Nov 16, 2:13 PM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee | 47 min |
| Nov 16, 2:24 PM EST | Tornado Warning | FFC | Lamar, Meriwether, Pike, Talbot, Upson | 36 min |
| Nov 16, 2:37 PM EST | Special Weather Statement | FFC | Murray | 53 min |
| Nov 16, 2:41 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion | 24 min |
| Nov 16, 2:56 PM EST | Special Weather Statement | FFC | Jasper, Lamar, Monroe | 34 min |
| Nov 16, 3:00 PM EST | Special Weather Statement | FFC | Stewart, Webster | 45 min |
| Nov 16, 3:08 PM EST | Tornado Warning | FFC | Jasper, Jones, Monroe, Putnam | 39 min |
| Nov 16, 3:20 PM EST | Severe Thunderstorm Warning | FFC | Bibb, Twiggs, Wilkinson | 40 min |
| Nov 16, 3:32 PM EST | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 58 min |
| Nov 16, 3:38 PM EST | Special Weather Statement | FFC | Macon, Marion, Schley, Sumter, Webster | 37 min |
| Nov 16, 3:44 PM EST | Special Weather Statement | FFC | Hancock, Putnam | 46 min |
| Nov 16, 3:44 PM EST | Tornado Warning | FFC | Glascock, Jefferson, Washington | 46 min |
| Nov 16, 3:54 PM EST | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Twiggs | 36 min |
| Nov 16, 4:03 PM EST | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 42 min |
| Nov 16, 4:13 PM EST | Special Weather Statement | FFC | Macon, Schley, Sumter, Taylor | 32 min |
| Nov 16, 4:17 PM EST | Severe Thunderstorm Warning | FFC | Laurens, Wilkinson | 43 min |
| Nov 16, 4:21 PM EST | Special Weather Statement | FFC | Dooly | 39 min |
| Nov 16, 4:23 PM EST | Tornado Warning | FFC | Jefferson, Washington | 37 min |
| Nov 16, 4:50 PM EST | Tornado Warning | FFC | Johnson, Laurens | 40 min |
| Nov 16, 5:00 PM EST | Special Weather Statement | FFC | Crisp | 30 min |
| Nov 16, 5:00 PM EST | Tornado Warning | FFC | Jefferson | 45 min |
| Nov 16, 5:06 PM EST | Tornado Warning | FFC | Jefferson | 39 min |
| Nov 16, 5:21 PM EST | Special Weather Statement | FFC | Crisp, Pulaski, Wilcox | 24 min |
| Nov 16, 5:27 PM EST | Tornado Warning | FFC | Emanuel | 48 min |
| Nov 16, 5:41 PM EST | Special Weather Statement | FFC | Dodge, Pulaski, Wilcox | 49 min |
| Nov 16, 5:54 PM EST | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 51 min |
| Nov 16, 6:51 PM EST | Tornado Warning | FFC | Montgomery, Telfair, Wheeler | 39 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.